On computational aspects of simplicial splines

M. Neamtu, C.R. Traas

    Research output: Contribution to journalArticleAcademic

    1 Citation (Scopus)
    106 Downloads (Pure)

    Abstract

    Some new results on multivariate simplex B-splines and their practical application are presented. New recurrence relations are derived based on [2] and [15]. Remarks on boundary conditions are given and an example of an application of bivariate quadratic simplex splines is presented. The application concerns the approximation of a surface which is constrained by a differential equation.
    Original languageUndefined
    Pages (from-to)209-220
    JournalConstructive approximation
    Volume7
    Issue number1
    DOIs
    Publication statusPublished - 1991

    Keywords

    • Multivariate B-splines
    • Multivariate divided differences
    • Simplex splines
    • Recurrence relations
    • 65D07
    • Cone splines
    • 41A15
    • 41A63
    • IR-85723

    Cite this